My mother has had hives since Feburary, which has lead to dark skin. She has seen the doctor about this numerus times. He said it could have something to do with her autoumune system. He prescribed her Hydroxyzine HCI pills for the hives. Most recently her face has swelled up. She has itchy red eyes, ear aches, slight cold chills, and hurt chest hurts. Her breathing and everything else is fine. She was wondering if it could be Hay Fever, the common flu or possibly the H1N1. She has never had allergies before. What could this be?Reply Follow This Thread Stop Following This Thread Flag this Discussion
Know the five types of psoriasis and how to spot flares.
Newer diabetes treatments can suppress appetite and aid weight loss.
Try these tips to get your salivary glands back into action.
Constipation is a common side effect of opioid and narcotic pain medicines.
Is it sensitive skin or something else?